# SDR CALA2021051000622

- Difficulty date: May 6, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 111,568 hours, 17,273 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Rib
- Part number: 182T41016
- Condition: Damaged
- Location: Rh Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER TIP DAMAGED REMOVED DAMAGED TIP CAP (348AR) REPLACED TIP ASSY. REF AMM 55-11-01-404-005 THROUGH ITEM F 1E, WILL ALSO NEED EDGE SEAL. ACCOMPLISHED AMM55-11-01-404-005 PAGE 2OF2 ITEM F (1) (F)&(H) ACCOMPLISHED EDGE SEAL AND INSTALLATION OF TIP. REF 55-11-01-404-005
